Multi-dimensional integral limit theorems for large deviations

Bengt von Bahr

TBD mathscidoc:1701.332265

Arkiv for Matematik, 7, (1), 89-99, 1967.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:38 uploaded by arkivadmin ] [ 230 downloads ] [ 0 comments ] [ Cited by 23 ]
@inproceedings{bengt1967multi-dimensional,
  title={Multi-dimensional integral limit theorems for large deviations},
  author={Bengt von Bahr},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203438056279074},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={1},
  pages={89-99},
  year={1967},
}
Bengt von Bahr. Multi-dimensional integral limit theorems for large deviations. 1967. Vol. 7. In Arkiv for Matematik. pp.89-99. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203438056279074.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved